Pain Relief

111 items

sunmark® Pain Relief, 1/EA

PRODUCT FEATURES: Berry flavored ibuprofen oral suspension for babies 6 - 23 months old Each 1.2...

PRODUCT FEATURES: Berry flavored ibuprofen oral suspension for babies 6 - 23 months old Each 1.25 mL dose contains 50 mg ibuprofen—a nonsteroidal anti-inflammatory drug Compare to active ingredient in Motrin® Infants' drops 1 fl oz Motrin is a registered trademark of Johnson & Johnson Consumer PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348064227PRODUCT ID: 65882700BRAND: sunmark®UPC: 010939799333ACTIVE INGREDIENTS: IbuprofenCONTAINER TYPE: BottleDOSAGE FORM: Oral Suspe...

$9.53

sunmark® Infants' Acetaminophen, 1/EA

PRODUCT FEATURES: 160 mg of acetaminophen per 5 mL dose Compare active ingredient in Infants' Tyl...

PRODUCT FEATURES: 160 mg of acetaminophen per 5 mL dose Compare active ingredient in Infants' Tylenol Syringe included Cherry flavor 2 fl oz Tylenol is a registered trademark of McNeil Consumer Healthcare, a division of Johnson & Johnson Consumer PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348008130PRODUCT ID: 65842700BRAND: sunmark®UPC: 01093968044ACTIVE INGREDIENTS: AcetaminophenCONTAINER TYPE: BottleDOSAGE FORM: Oral SuspensionFLAVOR: Cherry FlavorGENERIC DRUG CODE: ...

$5.98

sunmark® Infants' Acetaminophen, 1/EA

PRODUCT FEATURES: 4 fl. oz Each 5 mL dose contains 160 mg acetaminophen Temporarily: reduces fev...

PRODUCT FEATURES: 4 fl. oz Each 5 mL dose contains 160 mg acetaminophen Temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache For ages 2 to 11 Aspirin, alcohol, ibuprofen, and gluten free Packaged: Each PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348011934PRODUCT ID: 65822700BRAND: sunmark®UPC: 010939691446ACTIVE INGREDIENTS: AcetaminophenCONTAINER TYPE: BottleDOSAGE FORM: Oral SuspensionFLAVOR: Grape Flavo...

$5.32

sunmark® Ibuprofen Oral Suspension, 1/EA

PRODUCT FEATURES: Children's ibuprofen oral suspension Berry flavor Temporarily relieves minor ac...

PRODUCT FEATURES: Children's ibuprofen oral suspension Berry flavor Temporarily relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches; reduces fever 100 mg of ibuprofen per 5 mL dose Compare to active ingredient in Children's Motrin 4 fl ozChildren's Motrin is a registered trademark of Johnson & Johnson Consumer IncPRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348022934PRODUCT ID: 65792700BRAND: sunmark®UPC: 010939308337ACTIVE ING...

$7.45

sunmark® Ibuprofen, 40/BT

PRODUCT FEATURES: 200 mg of ibuprofen per softgel Compare to active ingredient in Advil® Liqui-Ge...

PRODUCT FEATURES: 200 mg of ibuprofen per softgel Compare to active ingredient in Advil® Liqui-Gels® 40 softgels per bottle Advil is a registered trademark of Pfizer Consumer Healthcare PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 70677004601PRODUCT ID: 62952700BRAND: McKesson BrandACTIVE INGREDIENTS: IbuprofenCONTAINER TYPE: BottleDOSAGE FORM: CapsuleSTRENGTH: 200 mg StrengthVOLUME: 40 per BottleSHIPPING INFORMATION:HEIGHT: 4 InchWIDTH: 2 InchDEPTH: 2 InchWEIGHT: .2 lbs.

$3.82

sunmark® Children's Pain Relief, 1/EA

PRODUCT FEATURES: 4 fl. oz Active Ingredient: Each 5 mL = 1 Teaspoon: Acetaminophen 160 mg Tempor...

PRODUCT FEATURES: 4 fl. oz Active Ingredient: Each 5 mL = 1 Teaspoon: Acetaminophen 160 mg Temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache For ages 2 to 11 Aspirin, alcohol, ibuprofen, and dye free No high fructose corn syrup Packaged: Each PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348032534PRODUCT ID: 65832700BRAND: sunmark®UPC: 010939593443ACTIVE INGREDIENTS: AcetaminophenCONTAINER TYPE: BottleDOSAGE...

$4.21

sunmark® Aspirin, 300/BT

PRODUCT FEATURES: 325 mg of aspirin per tablet Compare to active ingredient in Bayer® Aspirin 300...

PRODUCT FEATURES: 325 mg of aspirin per tablet Compare to active ingredient in Bayer® Aspirin 300 tablets per bottle Bayer Aspirin is a registered trademark of Bayer Consumer Health PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348000123PRODUCT ID: 65662700BRAND: sunmark®ACTIVE INGREDIENTS: AspirinCONTAINER TYPE: BottleDOSAGE FORM: TabletGENERIC DRUG CODE: 16701LATEX FREE INDICATOR: Not Made with Natural Rubber LatexSTRENGTH: 325 mg StrengthVOLUME: 300 per BottleSHIPPING INFOR...

$3.70

sunmark® Arthricream Rub, 1/EA

PRODUCT FEATURES: Temporarily relieves minor aches and pain of muscles and joints associated with...

PRODUCT FEATURES: Temporarily relieves minor aches and pain of muscles and joints associated with: arthritis, simple backache, strain, sprain, bruises 10% trolamine salicylate Compare to active ingredient in Aspercreme® Pain Relieving Creme 3 oz. Aspercreme is a registered trademark of Chattem, Inc PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348088384PRODUCT ID: 20622700BRAND: sunmark®UPC: 010939236449ACTIVE INGREDIENTS: Trolamine SalicylateCONTAINER TYPE: TubeDOSAGE FORM: C...

$4.13

sunmark® Acetaminophen Oral Suspension, 1/EA

PRODUCT FEATURES: 160 mg of liquid acetaminophen per 5 mL dose Pediatrician preferred dosing syr...

PRODUCT FEATURES: 160 mg of liquid acetaminophen per 5 mL dose Pediatrician preferred dosing syringe included Grape flavor Compare to active ingredient in Infants’ Tylenol Suspension Liquid 2 fl oz Tylenol is a registered trademark of Johnson & Johnson Consumer Inc PRODUCT SPECIFICATIONS:VENDOR: McKesson BrandVENDOR NUMBER: 49348043030PRODUCT ID: 65892700BRAND: sunmark®UPC: 010939657442ACTIVE INGREDIENTS: AcetaminophenCONTAINER TYPE: BottleDOSAGE FORM: Oral SuspensionFLAVOR: Grape Flav...

$5.98

Zostrix® Pain Relief, 1/EA

PRODUCT FEATURES: 0.25% strength capsaicin For temporary relief of minor aches and pains of muscl...

PRODUCT FEATURES: 0.25% strength capsaicin For temporary relief of minor aches and pains of muscles and joints of the feet 2 oz. Odorless, greaseless, warming relief PRODUCT SPECIFICATIONS:VENDOR: Health Care ProductsVENDOR NUMBER: 61787044202PRODUCT ID: 11232700BRAND: Zostrix®UPC: 760569442023ACTIVE INGREDIENTS: CapsaicinCONTAINER TYPE: TubeDOSAGE FORM: CreamGENERIC DRUG CODE: 33560STRENGTH: 0.25% StrengthVOLUME: 2 oz.SHIPPING INFORMATION:HEIGHT: 6.5 InchWIDTH: 1.6 InchDEPTH: 4.1 InchWEIGHT:...

$22.27

Zostrix® HP Pain Relief, 1/EA

PRODUCT FEATURES: For temporary relief of minor aches and pains of muscles and joints of the feet...

PRODUCT FEATURES: For temporary relief of minor aches and pains of muscles and joints of the feet Strongest pain relief without a prescription Odorless, greaseless, warming relief 2 oz. PRODUCT SPECIFICATIONS:VENDOR: Health Care ProductsVENDOR NUMBER: 61787044302PRODUCT ID: 37852700BRAND: Zostrix® HPUPC: 760569443020ACTIVE INGREDIENTS: CapsaicinCONTAINER TYPE: TubeDOSAGE FORM: CreamGENERIC DRUG CODE: 33561STRENGTH: 0.075% StrengthVOLUME: 2 oz.SHIPPING INFORMATION:HEIGHT: 1.5 InchWIDTH: 4.75 I...

$20.16

Tylenol® Acetaminophen, 24/BT

PRODUCT FEATURES: 500 mg strength Temporarily relieves minor aches and pains due to: headache, ba...

PRODUCT FEATURES: 500 mg strength Temporarily relieves minor aches and pains due to: headache, backache, the common cold, minor pain of arthritis, toothache, menstrual cramps, muscular aches 24 caplets per bottle PRODUCT SPECIFICATIONS:VENDOR: Johnson & Johnson ConsumerVENDOR NUMBER: 30300450449055PRODUCT ID: 44952700BRAND: Tylenol®UPC: 300450449055ACTIVE INGREDIENTS: AcetaminophenCONTAINER TYPE: BottleDOSAGE FORM: CapletGENERIC DRUG CODE: 16965STRENGTH: 500 mg StrengthVOLUME: 24 per Bott...

$6.75